Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Loss of sensation in the vagina and clitoris. Is this due to UTI or bacterial vaginitis?

I have noticed recently that I have loss all sensation both with my clitoris and my vaginal area. I can no longer have an orgasim through clitoral sensation and I find it hard to have a vaginal orgasim even though Iused to have them quite frequently. Can a bacterial vaginitis cause this and/or a UTI? I ve recently had both and I m now taking a 10 day course of antibiotics for the UTI.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

I do not know if this is a slight exaggeration when you say you have lost all sensation of your vagina and clitorus. But, if this is true then I would request you to visit your doctor and a neurologist at the earliest.

This should not be associated with a simple urinary tract infection (UTI) or bacterial vaginosis; but is usually associated with a vascular or circulatory problem. Please report to your doctor at the earliest.

Hope this helps.

Best wishes.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor